# SDR CA100129010

- Difficulty date: January 29, 2010
- Submitted: March 1, 2010
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 52,931 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: A44700009
- Condition: Cracked
- Location: Spoiler
- Part time: 45,981 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: O

## Discrepancy

(CAN) THE ACFT ARRIVED WITH A HYD LEAK FROM THE LT WING AREA. SUBSEQUENT INVESTIGATION REVEALED THAT THE LT OTBD ROLL SPOILER ACTUATOR HSG WAS CRACKED AND LEAKING. THE ACTUATOR WAS REPLACED. ROLL SPOILER ACTUATOR PN A44700-009, SN 0571, TSO-45981, CSO-48190. (TC 20100129010)
